# SDR RAIA960306

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 2730 · Elevator Control System
- Part: Indicator
- Part number: 48635028010
- Condition: Failed
- Location: Pitch Trim
- Part time: 11,490 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7408 - PITCH TRIM INDICATOR CIRCUIT BREAKER TRIPPED.  REPLACED PITCH TRIM INDICATOR.  (X)
